# SDR CA100525022

- Difficulty date: May 19, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-24-250
- Aircraft time: 4,364 hours
- Engine: Lyc O540A1A5
- Propeller: Mcauly B3D32C417
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rudder
- Part time: 4,381 hours
- Component: Rudder
- Component part number: 2072900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 IN CRACK IN SPAR BEHIND TOP RUDDER HINGE, AT THE EDGE OF THE HINGE, RUNNING VERTICALLY.  RUDDER HAD BEEN REMOVED, AND HINGES REMOVED TO LOOK FOR THIS CONDITION.  SPAR HAS SUBSEQUENTLY BEEN REPLACED.
